Diarrhea after Azithromycin, diarrhea from Sumamed

Since the beginning of the 20th century, antibiotics have been firmly established in our medicine, which helped to reduce mortality from many previously considered incurable diseases caused by bacteria. But all these drugs have a significant drawback - they cause side reactions from the digestive system, which are expressed in diarrhea and vomiting. This applies to a drug such as Azithromycin. The diarrhea that occurs after taking it can be copious and watery. Sumamed, a drug with this antibiotic in its composition, is also capable of provoking the development of pseudomembranous colitis, a dangerous intestinal infection characterized by a liquid stool, often having bloody inclusions, if the rules of admission, self-medication or overdose are violated.

Many patients are wondering why the specialists indicate this remedy in prescriptions, if diarrhea after Azithromycin very often arises? The thing is that this antibiotic from the group of macrolides is very active to a large number of bacteria and, thanks to it, there is the possibility of a complete cure for many serious diseases, including atypical pneumonia. In addition, the advantage of this tool is that in order for the effect of its reception to come, a short treatment period is required - only 3-5 days. And the occurrence of a possible on the background of taking Azithromycin diarrhea can be completely avoided, if you follow all the prescriptions of the doctor with accuracy.

Diarrhea from Sumamed

As in the treatment with an antibiotic such as Sumamed containing azithromycin, diarrhea and vomiting can only occur if the safety measures are not followed, in order to avoid the appearance during the treatment of diarrhea, the following actions should be performed:

  • Durationtreatment of this drug, as well as its dose should be determined by a specialist individually for each patient by the attending physician;
  • Before the beginning of the course of treatment, you should carefully study the annotation and not allow errors in the admission;
  • To reduce the risk of diarrhea when treating Azithromycin with a disease, preventive measures such as the joint use of probiotics that help restore intestinal microflora will also help.

But if the patient still had severe diarrhea with bloody inclusions against the background of Azithromycin, the drug should be stopped immediately and consult a specialist.

  • Share